Long-term use of antidepressants increases weight gain

Who long-term use of antidepressants is experiencing weight gainThe risk is greater during the second and third years of treatment. Of course, lifestyle advice and weight monitoring are important responses to this important side effect of these medications. More important however it is to think seven times before to appoint an antidepressant, and after appointing not forget to cancel it in time.

***

Хто довгий час приймає антидепресанти, відчуває збільшення ваги. Ризик зростає протягом другого-третього року лікування. Звичайно, поради по способу життя і моніторинг ваги є важливими відповідями на цей важливий побічний ефект цих ліків. Більш важливо проте подумати сім разів, перш ніж призначати антидепресант, і після призначення не забувати скасувати його вчасно.

***

Кто долгое время принимает антидепрессанты, испытывает увеличение веса. Риск возрастает в течение второго-третьего года лечения. Конечно, советы по образу жизни и мониторинг веса являются важными ответами на этот важный побочный эффект этих лекарств. Более важно однако подумать семь раз, прежде чем назначать антидепрессант, и после назначения не забывать отменить его вовремя.

webhnd.com

Отправить ответ

avatar
  Subscribe  
Сообщать